On D-homeomorphism in topological spaces

K. Dass, G. Suresh


In this paper we introduce and investigate new class of maps called D-homeomorphism, D-quotient map and several characterization and some of their properties. Also we investigate its relationship with other types of functions.

Full Text: PDF

Published: 2021-06-29

How to Cite this Article:

K. Dass, G. Suresh, On D-homeomorphism in topological spaces, J. Math. Comput. Sci., 11 (2021), 5095-5105

Copyright © 2021 K. Dass, G. Suresh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Copyright ©2023 JMCS